Corrigendum on "The Number of Points on Elliptic Curves $E~:y^{2}=x^{3}+cx$ over $mathbb{F}_{p}$ mod 8"
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 207-208
Printed June 1, 2007
Ilker Inam, Gokhan Soydan, Musa Demirici, Osman Bizim, Ismail Naci Cangul
Uludaug University, Uludaug University, Uludaug University, Uludaug University
Abstract : In this work, authors considered a result concerning elliptic curves $y^{2}=x^{3}+cx$ over $\mathbb{F}_{p}$ mod 8, given at \cite{park}. They noticed that there should be a slight change at this result. They give counterexamples and the correct version of the result.
Keywords : elliptic curves over finite fields, rational points
MSC numbers : 11G20, 14G05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd